# SDR SWAA2024051470697

- Difficulty date: April 4, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED LAVATORY A EMERGENCY EXIT LIGHT AND BROKEN LENS AT FWD GALLEY AREA.   REPLACED EXIT SIGN LIGHT ASSEMBLY ON LAVATORY A IAW AMM 33-51-01-960-802.
